ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Variation formuls of solution for a functional differential equation with delay function perturbation

Tadumadze, T. and Gorgodze, N. (2014) Variation formuls of solution for a functional differential equation with delay function perturbation. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (2). pp. 65-80. ISSN 00002-3043

[img]
Preview
PDF
Download (1832Kb) | Preview

    Abstract

    Variation formuls of solution for a nonlinear functional differential equation with variable delay and continuous initial condition are proved. The effects of delay function perturbation and continuous initial condition are detected in the variation formulas. The continuity of the initial condition means that the values of the initial function and the trajectory always coincide at the initial moment.

    Item Type: Article
    Uncontrolled Keywords: delay functional differential equation, variation formuls of solution, perturbation.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 25 Apr 2014 10:09
    Last Modified: 25 Apr 2014 10:56
    URI: http://mathematics.asj-oa.am/id/eprint/2365

    Actions (login required)

    View Item